Smooth surfaces of degree 9 in G(1,3).
Manuscripta mathematica, Tome 62 (1988) no. 3, pp. 417-436
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1988__62_3_155357,
author = {Alessandro Verra},
title = {Smooth surfaces of degree 9 in {G(1,3).}},
journal = {Manuscripta mathematica},
pages = {417--436},
year = {1988},
volume = {62},
number = {3},
zbl = {0673.14026},
url = {http://geodesic.mathdoc.fr/item/MM2_1988__62_3_155357/}
}
Alessandro Verra. Smooth surfaces of degree 9 in G(1,3).. Manuscripta mathematica, Tome 62 (1988) no. 3, pp. 417-436. http://geodesic.mathdoc.fr/item/MM2_1988__62_3_155357/